Make your own free website on Tripod.com

South East Asian Journal of 
Mathematics & Mathematical Sciences

About Editors Paper Submission Volumes Subscription Contact

The South East Asian Journal of Mathematics and Mathematical Sciences is devoted to the publication of original research work of high quality in all areas of Mathematics and Mathematical Sciences and shall publish one volume of three numbers each year.

Editors

Editor-in Chief

Prof. Remy Y. Denis, Department of Mathematics, Gorakhpur University, Gorakhpur - 273009, India,
e-mail: ddry@sancharnet.in , ddry@rediffmail.com ; Tel # 91 551 2500750

Managing Editor

Dr. K.R. Kazmi, Department of Mathematics, Aligarh Muslim University, Aligarh 202002, India,
e-mail: krkazmi0@postmark.net ; Tel # 91 571 2703934

Editorial Board

Prof. R. P. Agarwal, B-1/201, Nirala Nagar, Lucknow 226020, India
Prof. G. E. Andrews, Department of Mathematics, Pennsylvania State University, University Park, Penna, USA
Prof. S. M. Tariq Rizvi,. Department of Mathematics, The Ohio State University, LIMA, OH 45804, USA
Prof. B. C. Berndt, Department of Mathematics, University of Illinois, 1409 West Green St., Urbana, IL61801, USA
Prof. H. M. Srivastava, Department of Mathematics, University of Victoria, Clayton, Victoria, Canada
Prof. S. P. Singh, Dept. of Physics & Astronomy, Univ. of Western Ontario, London, ON, NGA3K7, Canada
Prof. C. Krattenthaler, Fakullat fur Mathematik, Universitat Wien, Nordbergstrasse 15; A-1090, Vienna, Austria
Prof. H. H. Chan, Department of Mathematics, National University of Singapore, 2 Science Drive 2, Singapore
Prof. R. K. Saxena, 34 Panch Bhatti Chauraha, Ratanda, Jodhpur, India
Prof. S. Dev, Department of Mathematics, Rani Durgavati University, Jabalpur, India
Prof. R. K. Raina, Department of Mathematics, M.P. University of Agriculture & Technology, Udaipur, India
Prof. U. C. De, Department of Mathematics, University of Kalyani, Kalyani, West Bangal, India
Prof. A. G. Das, Department of Mathematics, University of Kalyani, Kalyani, West Bangal, India
Prof N. K. Thakre, Department of Mathematics, University of Pune, India
Prof K. K. Azad, Department of Mathematics, Allahabad University, Allahabad, India
Prof. Emmanuel A. Cabral, Department of Mathematics, Atenco Demanila University, Philippines, Philippines
Prof. S. Bhargava, Department of Mathematics, Mysore University, Mysore, India
Prof. E. Sampathkumar, Department of Mathematics, Mysore University, Mysore, India
Prof. K. C. Gupta, Emeritus Fellow, AICTE, A-II, 106 Nagar Residency, Mahavir Nager, Jaipur, Inida
Prof. M. A. Pathan, Department of Mathematics, Aligarh Muslim University, Aligarh, India
Prof. K. Srinivas, Institute of Mathematical Sciences, CIT Campus, Chennai, India
Prof. P. R. Parthasarathy, Department of Mathematics, IIT, Madras, India
Prof. Shaun Cooper, Institute of Information and Mathematical Sciences, Massey University-Albany, Auckland, New Zealand.
 

Secretary of Publication

Prof. S.N. Singh, Department of Mathematics, T.D.P.G. College, Jaunpur, India, e-mail: snspsingh@yahoo.com

Editorial Secretary

Dr, R.C. Srivastava, Department of Mathematics, Gorakhpur University, Gorakhpur 273009, India,
e-mail: ramesh_maths_ddu@indiatimes.com

 

Paper Submission

Papers intended for publication in the journal should be submitted in triplicate along with the electronic file preferably in LaTeX, to the Editor-in Chief, Managing Editor or any Member of the Editorial Board, with title, author(s) name(s), abstract, keywords and AMS Subject Classification 2000. Name(s) and address(es) of the author(s) should be given below the title of the paper. References should be numbered and listed in alphabetical order at the end of the article with serial number in the manuscript as given below:

[1] Hardy, G.H., S. Ramanujanís Twelve Lectures on the Subject Suggested by his Life and Work, Cambridge Univ. Press, 1940.
[2] Maddox, I.M., Spaces of strongly summable sequences, Quart. J. Math. (Oxford), 18(2) (1967), 345-355.

A contribution towards the cost of the publication of papers accepted in the journal, at rate Rs. 250 (US$ 15) per printed page shall be charged. The authors are requested to arrange from their institutions or publication grants under their research schemes. The corresponding author will get 5 reprints of the published paper. The page charge should be sent to the Editor-in-Chief by Demand draft favoring Sunshine Publication and payable at Gorakhpur, India.

 

Volumes

Volume 4,  No. 2,  April 2006 (Current)

Volume 4,  No. 1,  December 2005

Volume 3,  No. 3,  August  2005

Volume 3,  No. 2,  April 2005

Volume 3,  No. 1,  December 2004

Volume 2,  No. 3,  August 2004

Volume 2,  No. 2,  April 2004

Volume 2,  No. 1,  December, 2003

Volume 1,   No. 3,  August 2003

Volume 1,  No. 2,  April 2003

Volume 1,  No. 1,  December 2002

 

Subscription

The price of the each volume of the Journal is Rs. 500/- in India and US $ 100 elsewhere. The order for the copy (copies) of the journal along with the amount may be sent to the Editor-in Chief by Cheque/Demand Draft favoring Sunshine Publication and payable at Gorakhpur (India) at the address: Prof. Remy Y. Denis, Sunshine Den, Professorís Lane, R.P. Crossing, R.J. Nagar, Basharatpur, Gorakhpur 273009, India.

Contact

Editor-in Chief
SOUTH EAST ASIAN JOURNAL OF MATHEMATICS AND MATHEMATICAL SCIENCES
Sunshine Publication
Professorís Lane, R.P. Crossing, R.J. Nagar,
Basharatpur, Gorakhpur-273004, India

Tel.: +91 551 2500750
E-mail:
ddry@sancharnet.in, ddry@rediffmail.com

 

This Page is created and maintained by Dr. S. Ahmad Ali